MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4518
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead experienced diaphragmatic stimulation and lead exhibited high pacing threshold.This lead was surgically abandoned and replaced.A new lead was implanted.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25076277
Report Number2124215-2026-24142
Device Sequence Number10689330
Product Code NIK
UDI-Device Identifier00802526417672
UDI-Public(01)00802526417672(17)080215
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/15/2008
Device Model Number4518
Device Catalogue Number4518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/05/2026
Date Device Manufactured02/15/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale